# SDR ZESA20170919001

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N109TW
- Make and model: Cessna 525B
- Aircraft serial: 0338
- Aircraft time: 1,784 hours, 1,635 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Zone 100
- Part time: 1,784 hours, 1,635 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF FROM KMTJ THE PILOTS NOTICED THAT THE AIRSPEED INDICATIONS WERE IN DISAGREE, THEY CONTINUED TO CLIMB AND DETERMINED THAT THE DISAGREEMENT WAS WITH THE NR 1, NR 2 AND THE STANDBY SYSTEM SO THEY RETURNED TO KMTJ AND LANDED WITHOUT INCIDENT. MAINTENANCE WAS NOTIFIED AND THE PITOT STATIC SYSTEM WAS CHECKED AND CERTIFIED OK FOR SERVICE WITH THE FAULT CAUSED BY MOISTURE IN THE SYSTEM. THERE WAS A HARD RAIN THE PREVIOUS NIGHT WITH THE AIRCRAFT OUTSIDE, ALL PORTS WERE COVERED WITH THE STANDARD PITOT COVERS.
